# SDR 07FDEA00056

- Difficulty date: January 9, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Structure
- Part number: ARC28271
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR: LT LDG AT FLIPPER DOOR FWD SIDE FOUND CRACKED.  LANDING GEAR, LT LDG AT FLIPPER DOOR FWD SIDE REPAIRED AS PER SRM 52-10-00 VOLUME I, FIGURE 18.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
